# SDR ASAA2018100226341

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,092 hours, 7,568 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 15,728 hours, 6,221 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WX RADAR DISPLAYS THUNDERSTORMS AND OTHER WEATHER THAT DOES NOT EXIST. GROUNDED - YES. UNABLE TO DUPLICATE PROBLEM. ACCOMPLISHED OPS TEST REF AMM 34-43-00, NO FAULTS FOUND. REPLACED WX RADAR R/T PRECAUTIONARY REF AMM 34-43-41. OPS NORMAL. TSR ISSUED.  ACCOMPLISHED WXR SYSTEM BITE TEST REF FIM 34-43 TASK 801. NO FAULTS. REPLACED DRIVE UNIT REF MM 34-43-11.
